Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Rings for which certain flat modules are projective


Authors: S. H. Cox and R. L. Pendleton
Journal: Trans. Amer. Math. Soc. 150 (1970), 139-156
MSC: Primary 16.50
DOI: https://doi.org/10.1090/S0002-9947-1970-0262296-4
MathSciNet review: 0262296
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] M. Auslander and D. A. Buchsbaum, Invariant factors and two criteria for projectivity of modules, Trans. Amer. Math. Soc. 104 (1962), 516-522. MR 28 #1215. MR 0157987 (28:1215)
  • [2] H. Bass, Finitistic dimension and a homological generalization of semi-primary rings, Trans. Amer. Math. Soc. 95 (1960), 466-488. MR 28 #1212. MR 0157984 (28:1212)
  • [3] N. Bourbaki, Livre II: Algèbre. Chapter 2; Algèbre linéaire, 3rd ed., Actualités Sci. Indust., No. 1236, Hermann, Paris, 1962. MR 27 #5765. MR 0155831 (27:5765)
  • [4] -, Livre II: Algèbre. Chapter 3; Algèbre multilinéaire, Actualités Sci. Indust., No. 1044, Hermann, Paris, 1958. MR 30 #3104.
  • [5] -, Algèbre commutative, Actualités Sci. Indust., Nos. 1290, 1293, 1308, Hermann, Paris, 1961-65. MR 30 #2027; MR 36 #146; MR 33 #2660.
  • [6] S. U. Chase, Direct products of modules, Trans. Amer. Math. Soc. 97 (1960), 457-473. MR 22 #11017. MR 0120260 (22:11017)
  • [7] S. H. Cox, Jr., Determinantal rank and flat modules, Proc. Amer. Math. Soc. 22 (1969), 104-108. MR 39 #2745. MR 0241405 (39:2745)
  • [8] S. Endo, On flat modules over commutative rings, J. Math. Soc. Japan 14 (1962), 284-291. MR 31 #3475. MR 0179226 (31:3475)
  • [9] A. Grothendieck, Éléments de géométrie algébrique. I: Le langage des schémas, Inst. Hautes Études Sci. Publ. Math. No. 4 (1960). MR 29 #1210.
  • [10] J. Hocking and G. Young, Topology, Addison-Wesley, Reading, Mass., 1961. MR 23 #A2857. MR 0125557 (23:A2857)
  • [11] S. M. Kaye, Ring theoretic properties of matrix rings, Canad. Math. Bull. 10 (1967), 365-374. MR 35 #4259. MR 0213395 (35:4259)
  • [12] D. Lazard, Disconnexités des spectres d'anneaux et des préschémas, Bull. Soc. Math. France 95 (1967), 95-108. MR 36 #6422. MR 0223374 (36:6422)
  • [13] -, Algèbre symmétrique et platitude, C.R. Acad. Sci. Paris, Sér. A-B 264 (1967), A228-A230. MR 36 #152.
  • [14] -, Sur les modules plats, C. R. Acad. Sci. Paris 258 (1964), 6313-6316. MR 29 #5883. MR 0168625 (29:5883)
  • [15] L. S. Levy, Commutative rings whose homomorphic images are self-injective, Pacific J. Math. 18 (1966), 149-153. MR 33 #2663. MR 0194453 (33:2663)
  • [16] K. Mount, Some remarks on Fitting's invariants, Pacific J. Math. 13 (1963), 1353-1357. MR 29 #128. MR 0162824 (29:128)
  • [17] M. Nagata, Local rings, Interscience Tracts in Pure and Appl. Math., no. 13, Interscience, New York, 1962. MR 27 #5790. MR 0155856 (27:5790)
  • [18] B. L. Osofsky, Upper bounds on homological dimensions, Nagoya Math. J. 32 (1968), 315-322. MR 38 #1128. MR 0232805 (38:1128)
  • [19] R. S. Pierce, Modules over commutative regular rings, Mem. Amer. Math. Soc. No. 70 (1967). MR 36 #151. MR 0217056 (36:151)
  • [20] F. L. Sandomierski and D. E. Smith, Rings for which finitely generated flat modules are projective, (to appear).
  • [21] W. V. Vasconcelos, On finitely generated flat modules, Trans. Amer. Math. Soc. 138 (1969), 505-512. MR 39 #199. MR 0238839 (39:199)
  • [22] -, On projective modules of finite rank, (to appear). MR 0242807 (39:4134)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 16.50

Retrieve articles in all journals with MSC: 16.50


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1970-0262296-4
Article copyright: © Copyright 1970 American Mathematical Society

American Mathematical Society